Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu Liquid Gels Pain Reliever & Fever Reducer

Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu Liquid Gels Pain Reliever & Fever Reducer from Albertsons

Free 1 Hour Grocery Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

When you need daytime relief from your cold or flu symptoms – and a restful night's sleep so you can tackle the next day – turn to Alka-Seltzer Plus Maximum Strength* Day & Night Cold & Flu Liquid Gels for fast, effective relief. In one convenient package you get: Daytime
...more >>

Ingredients

Active Ingredients (in each capsule)Acetaminophen 325mgChlorpheniramine maleate 2mgDextromethorphan hydrobromide 10mgPhenylephrine hydrochloride 5mg   Inactive IngredientsD&C Red #33, FD&C Blue #1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.

Directions

DirectionsDo not take more than the recommended doseAdults and children 12 years and over: Take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor.Children under 12 years: do not use.

Always refer to the actual package for the most accurate information